# SDR UHLA2012120300378

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 22,302 hours, 13,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODD SMELL (NOT DE-ICE FLUID) ON ADVANCING THRUST LEVERS FOR TAKEOFF, LASTED THE REST OF FLIGHT.  RAN BLEEDS AND PACKS IN VARIOUS CONFIGURATIONS AT HIGH POWER IAW EMB 170 MM 21-00-00 AND GE MM 71-00-01.  NO BAD ODOR NOTED.
